Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Take cetrizine for itchy fingers and foot?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
i get my fingers and foot itchy. it subsides once i eat citrizine pls advice
Posted Sun, 8 Dec 2013 in General Health
Answered by Dr. Polash Sannigrahi 59 minutes later
Brief Answer: Either allergic reaction or fungal infection. Detailed Answer: Hello XXXXXXX Thanks for your query. The symptoms as mentioned in your post can be attributed to either allergic reaction or fungal infection. Management includes: 1. Keeping the hands and feet dry & avoid too much exposure to water or sweat formation. 2. Antihistamine preparations like cetirizine or Allegra to reduce the itching sensation & provide symptomatic relief. 3. Application of topical antifungal cream like Clotrimazole to tackle the causative organism. 4. Avoid exposure to cold, dust & other allergens 5. Avoid using strong medicated soap without consultation. Your symptoms will be relieved with this. Also avoid wearing tight footwear, as it will cause sweating & predispose to fungal infections. If you wish to put on shoes, then ensure that both the shoes and socks are clean and dry and have been regularly washed. Kindly let us know about the following: 1. Since how many days are you having the symptoms? 2. Does the itching persist consistently or more in certain time of the day or during certain seasons or associated with intake of certain food products? 3. Is there is significant past history of systemic disease like Diabetes, Hypertension, Thyroid disorder, etc. ? 4. Any recent history of Stress, improper nutrition & lack of sleep? 5. Habit of smoking or alcohol consumption? A knowledge of the above mentioned facts will help us in making a better diagnosis. Wishing you a Good Health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor